# SDR UPS07149031

- Difficulty date: January 23, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE INOP.  M342678 D/D 1/26/07.  INSTALLED SERVICEABLE ESCAPE SLIDE WITH REF TO MM 25-61-21-04.  THIS CLEARS M342678.
